Year 2013, Volume 42, Issue 3, Pages 299 - 307 2013-03-01

On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance
On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance

Tülay Kesemen [1]

132 397

In this paper, a semi-Markovian random walk with delay and a discreteinterference of chance (X(t)) is considered.It is assumed that therandom variables {ζn } , n ≥ 1 which describe the discrete interferenceof chance have Weibull distribution with parameters (α, λ), α > 1, λ >0. Under this assumption, the ergodicity of this process is discussed andthe asymptotic expansions with three terms for the first four momentsof the ergodic distribution of the process X(t) are derived, when λ → 0.Moreover, the asymptotic expansions for the skewness and kurtosis ofthe ergodic distribution of the process X(t) are established.
Semi-Markovian random walk; a discrete interference of chance; Weibulldistribution; ergodic distribution; asymptotic expansion; ladder variables.
  • Aliyev, R.T., Khaniyev, T.A and Kesemen, T. Asymptotic expansions for the moments of a semi-Markovian random walk with gamma distributed interference of chance, Communications in Statistics-Theory and Methods, 39 (1), 130–143, 2010.
  • Aliyev, R., Kucuk, Z. and Khaniyev, T. Three-term asymptotic expansions for the moments of the random walk with triangular distributed interference of chance, Applied Mathematical Modelling, 34 (11), 3599–3607, 2010.
  • Anisimov, V.V. and Artalejo, J.R. Analysis of Markov multiserver retrial queues with negative arrivals, Queueing Systems: Theory and Applic, 39 (2/3), 157–182, 2001.
  • Borovkov, A.A. Stochastic Process in Queueing Theory, (Springer, New York, 1976) . Feller, W. Introduction to Probability Theory and Its Appl. II,( New York, 1971 ).
  • Gihman, I.I. and Skorohod, A.V. Theory of Stochastic Processes II, (Berlin, 1975 ).
  • Khaniyev, T.A. and Mammadova, Z. On the stationary characteristics of the extended model of type (s,S) with Gaussian distribution of summands, Journal of Statistical Computation and Simulation,76 (10), 861–874 , 2006.
  • Khaniyev, T.A., Kesemen, T., Aliyev, R.T. and Kokangul, A. Asymptotic expansions for the moments of a semi-Markovian random walk with exponential distributed interference of chance, Statistics & Probability Letters, 78 (6), 785–793, 2008.
  • Lotov, V.I. On some boundary crossing problems for Gaussian random walks, The Annals of Probability, 24 (4), 2154–2171, 1996.
  • Rogozin, B.A. On the distribution of the first jump, Theory Probability and Its Applications, 9 (3), 498–545, 1964.
Primary Language tr
Subjects
Journal Section Mathematics
Authors

Author: Tülay Kesemen

Bibtex @ { hujms101282, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe University}, year = {2013}, volume = {42}, pages = {299 - 307}, doi = {}, title = {On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance}, key = {cite}, author = {Kesemen, Tülay} }
APA Kesemen, T . (2013). On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance. Hacettepe Journal of Mathematics and Statistics, 42 (3), 299-307. Retrieved from http://dergipark.org.tr/hujms/issue/7748/101282
MLA Kesemen, T . "On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance". Hacettepe Journal of Mathematics and Statistics 42 (2013): 299-307 <http://dergipark.org.tr/hujms/issue/7748/101282>
Chicago Kesemen, T . "On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance". Hacettepe Journal of Mathematics and Statistics 42 (2013): 299-307
RIS TY - JOUR T1 - On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance AU - Tülay Kesemen Y1 - 2013 PY - 2013 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 299 EP - 307 VL - 42 IS - 3 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance %A Tülay Kesemen %T On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance %D 2013 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 42 %N 3 %R %U
ISNAD Kesemen, Tülay . "On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance". Hacettepe Journal of Mathematics and Statistics 42 / 3 (March 2013): 299-307.